It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments > Tecfidera
Register FAQ Calendar Guidelines Mark Forums Read Login

Tecfidera For discussions regarding Tecfidera (also known as BG-12)

Reply
 
Thread Tools Display Modes
  #1  
Old 07-12-2013, 02:29 PM
wheeliegirl's Avatar
wheeliegirl wheeliegirl is offline
Registered Member
 

Join Date: Mar 2012
Posts: 89
DAY 2 OF TECFIDERA

I'M DOING GOOD. VERY VERY MILD FLUSHING LITTLE TINGLING ITCHY NOTHING BAD. I JUST TAKE PRILOSEC IN THE MORNING HOUR OR SO BEFORE THE BABY ASPIRIN ,TEC AND A 25MG BENADRYL CHASER. EASY AS PIE. THE ONLY MAIN PROBLEM I'M HAVING IS THAT THE BENADRYL IS KNOCKING ME OUT. NOT SO GOOD.
THINKING ABOUT TAKE A HALF DOSE OF THE BENADRYL .25MG .
HOPE YA'LL DOING WELL TODAY. WELL UPDATE SOON.
__________________
dx.SPMS (baclofen,gabapenin,norco)
started tecfidera 7/10/2013
rituxan 11/13/2012 stopped due to side effect &it didn't help me (for RA and MS)
copaxone started 4/2012 but stopped due to bad allergic reaction
Matt.19;26 “With man this is impossible, but with God all things are possible.”
Reply With Quote
  #2  
Old 07-15-2013, 01:57 PM
MSer MSer is offline
Registered Member
 

Join Date: Aug 2011
Posts: 55
Quote:
Originally Posted by wheeliegirl View Post
I'M DOING GOOD. VERY VERY MILD FLUSHING LITTLE TINGLING ITCHY NOTHING BAD. I JUST TAKE PRILOSEC IN THE MORNING HOUR OR SO BEFORE THE BABY ASPIRIN ,TEC AND A 25MG BENADRYL CHASER. EASY AS PIE. THE ONLY MAIN PROBLEM I'M HAVING IS THAT THE BENADRYL IS KNOCKING ME OUT. NOT SO GOOD.
THINKING ABOUT TAKE A HALF DOSE OF THE BENADRYL .25MG .
HOPE YA'LL DOING WELL TODAY. WELL UPDATE SOON.
I am so glad you are doing well! I am on my 3rd week. I do have mild flushing here and there (not every day... and just a little big now). I never did take benadryl (that stuff knocks me out) I quit taking the Baby Aspirin and Prilosec. But I'm thinking my Probiotics is what is helping any stomach issues with this.

I have noticed my numbness is worse and Neurontin doesn't cover it all the way. Also I do feel "Tired" most of the time. But I am hoping all these symptoms will go away after my body gets use to Tec and it "kicks in".
Reply With Quote
  #3  
Old 07-15-2013, 03:11 PM
REG53 REG53 is offline
Registered Member
 

Join Date: Sep 2005
Posts: 663
I'm glad you have done well. I will be starting tomorrow. I am going back and reading suggestions.
__________________
God Bless Us All
Reply With Quote
  #4  
Old 07-15-2013, 06:02 PM
Richy331 Richy331 is offline
Junior Member
 

Join Date: Jul 2013
Posts: 1
Week 3 of Tecfidera

I am now into the start of week 3. During the first 2 weeks had minimal daytime flushing but the night sweats have been rough. I am not blaming this all on the Tecfidera as I am also menopausal. I had RRMS-begnig since 1987. October 2012 had a monster attack and 3 more since then. After 10 years on Avonex it was no longer working. My neurological decline is steady and after a little mor than a year of measuring the decline my Neuro has confirmed I am now SPMS. We decided to try the Tecfidera. The hot flashes/night sweats have begun to diminish but 2 days ago I developed the gastro issues. I have abdominal pain/tightness, bloating and today began constipation. I am determined to give Tecfidera the 4-6 weeks Biogen claims for side effects to dissipate.
Reply With Quote
  #5  
Old 07-18-2013, 12:28 AM
wheeliegirl's Avatar
wheeliegirl wheeliegirl is offline
Registered Member
 

Join Date: Mar 2012
Posts: 89
I'VE MADE IT TO MY 7 DAY . NO BIG SIDE EFFECTS. HAD SOME GI PROBLEMS ON THE 5TH MORNING BUT NOTHING THAT A LITTLE IMODIUM COULDN'T FIX. OTHER THAN THAT WHEN I TAKE A PILL I FEEL REALLY HOT (NOT FLUSHED) . FEELING LIKE SOMEONE LIT A FURNACE IN ME.
PLUS MY MS MAY BE ACTING UP AGAIN OR ITS MY SPINAL PROBLEMS. I'VE GOT INCREASED NUMBNESS ,PAIN,TINGLING, STIFFNESS IN LEGS,CALF,FEET . CAN'T SEEM TO SHAKE IT. WITH JOINT PAIN AND SWELLING (WHICH MAY BE MY RA ACTING UP) . KINDA STINKS HAVING A BUNCH OF HEALTH PROBLEMS. I DON'T ALWAYS KNOW WHAT IS ACTING UP. BUT TEC. SO FAR IS WORKING ALRIGHT FOR ME.
__________________
dx.SPMS (baclofen,gabapenin,norco)
started tecfidera 7/10/2013
rituxan 11/13/2012 stopped due to side effect &it didn't help me (for RA and MS)
copaxone started 4/2012 but stopped due to bad allergic reaction
Matt.19;26 “With man this is impossible, but with God all things are possible.”
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 09:54 AM.